# SDR SWI2025F00110

- Difficulty date: November 12, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Damaged
- Location: Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE R/H UPPER TRANSCOWL HINGE HALF CN624-2030-207     (C-CHECK RO 1/29/2025)    FABRICATED HINGE HALF REF EO CL-600-2C10-53-L08541 REV A 2024-11-23 USING 15-5PH HT1025 PO# 5-42720 DWG CN624-2030 REV C COMPLIED WITH TASK CARD 51-900-1002-SKY
